Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
boz

Redness is causing me to quit

Recommended Posts

This is about 2 and a half months since I started the Regimen and last week, my face got really red. So I stoped using Bp and the redness kind of went away. But then I started noticing small little pimples would show up...so..I started using BP..But I got soo red. Redness plus alot of small pimples is too much. I duno if I could continue with Bp because its causing my face to be bright red.

Why does the redness all of a sudden appeared? I've been on it for 2 months w/o any redness then out of nowhere..im bright red. I duno what to do anymore.....stay on with a red face or just quit and use water. The regimen takes alot of time too (at least 30 min each time) and water is soo much quicker so Im so tempted to just use it.

Share this post


Link to post
Share on other sites

Perhaps you have the batch that was causing redness because of the preservatives?

Maybe try the new stuff, or try a supermarket brand like Neutrogena, or Oxy on the spot, quinoderm etc.

Make sure you moisturise well, and take a good vitamin to help your skin heal better.

Share this post


Link to post
Share on other sites

it could be you have one of the batches of bp with the new preservatives, but not the one with less preservatives. Try to hang in there with it, next time you order you should receive the newest version, which only has a small amount of the new preservatives. Most people are finding it is much more tolerable without the redness.

Share this post


Link to post
Share on other sites

When you order dan's bp, how do you know if you are getting the new one or not?

Share this post


Link to post
Share on other sites

I"m not sure, but when you order, you can email the customer service and request the latest version with less preservatives.

Share this post


Link to post
Share on other sites
Guest PokaHotAz

dan says the expiration date on it is different.. it should say 01/08 at the front top wrinkly part of ur bp tube

Share this post


Link to post
Share on other sites

hmmm, have you switched moisturizers or cleansers recently?

Nope but I did buy a new moisterizer, my old one ran out. Its still all the same products. I am using Cetaphil with SPF15. This is only my 3rd day using only water and my face is already itchy and I can feel a breakout coming up. My face is pretty oily too..feels really nasty like i have grease on my face. But I duno if I can take the redness anymore so I will try this for about a week to see how bad it gets.

Share this post


Link to post
Share on other sites

For me I had redness only on the first 5 days or so of using CSR, then I guess my skin just got used to it, because now its pretty much normal, and I've also upped the dosage a lot since then, so keep going, because mine went away pretty fast.

Share this post


Link to post
Share on other sites

Has your diet changed?

If you're not getting the right Vitamins, Nutrients, your skin will be less resistant to the BP, and might explain why your skin has suddenly become more sensetive.

Maybe go back to using half a finger for a few days, and use a little extra moisturiser, I imagine your skin will return back to normal in no time at all.

Good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×